Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 242, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2015, 5:08 PM EDT for 6 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 5:08 PM EDT (21:08 UTC)
- Expired
- Jul 2, 2015, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Johnson County, GA, Laurens County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:24 PM EDT | TSTM WND DMG | 1 S Danville, GA | TREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY INCLUDING SOUTHEAST SECTIONS ALONG HIGHWAY 16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
296 WUUS52 KFFC 022108 SVRFFC GAC023-167-175-289-303-319-022200- /O.NEW.KFFC.SV.W.0242.150702T2108Z-150702T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 508 PM EDT THU JUL 2 2015 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA... EAST CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA... NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA... SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA... SOUTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA... NORTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA... * UNTIL 600 PM EDT * AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWINTON... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUBLIN...IRWINTON...EAST DUBLIN...DUDLEY...HARRISON...TOOMSBORO... DANVILLE...MONTROSE...ALLENTOWN...TUCKERS CROSSROAD...BREWTON... HARLOW...CHAPPELLS MILL...LOVETT AND NICKLESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3256 8330 3280 8325 3285 8273 3244 8280 TIME...MOT...LOC 2107Z 273DEG 21KT 3272 8314 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
323
WWUS52 KFFC 022141
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUL 2 2015
GAC023-289-319-022151-
/O.CAN.KFFC.SV.W.0242.000000T0000Z-150702T2200Z/
BLECKLEY GA-TWIGGS GA-WILKINSON GA-
541 PM EDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BLECKLEY...EAST
CENTRAL TWIGGS AND SOUTHEASTERN WILKINSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3248 8298 3283 8290 3285 8273 3244 8280
TIME...MOT...LOC 2141Z 273DEG 21KT 3265 8270
$$
GAC167-175-303-022200-
/O.CON.KFFC.SV.W.0242.000000T0000Z-150702T2200Z/
JOHNSON GA-WASHINGTON GA-LAURENS GA-
541 PM EDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN JOHNSON...SOUTH CENTRAL WASHINGTON AND NORTH CENTRAL
LAURENS COUNTIES...
AT 541 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WRIGHTSVILLE...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...HARRISON...LOVETT...TUCKERS CROSSROAD AND
BREWTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3248 8298 3283 8290 3285 8273 3244 8280
TIME...MOT...LOC 2141Z 273DEG 21KT 3265 8270
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 2, 3:23 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT THU JUL 2 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS AMOUNTS OF MOISTURE IN PLACE. WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY OVER NORTHERN REACHES OF THE CWA. THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. RW .LONG TERM /SATURDAY THROUGH THURSDAY/... ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN. THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED BY AREAS OF SHOWERS AND THUNDERSTORMS. MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL. THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL APPROACH THE CWFA BY THE END OF THE WEEK. ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER CHANCES FOR PRECIP INTO THE WEEKEND. NLISTEMAA && .AVIATION... 18Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE 8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 70 86 / 50 40 30 40 ATLANTA 72 84 71 85 / 50 40 30 40 BLAIRSVILLE 65 77 64 76 / 70 60 50 60 CARTERSVILLE 70 83 68 82 / 70 60 50 60 COLUMBUS 73 90 73 89 / 30 30 20 40 GAINESVILLE 70 81 69 81 / 60 60 40 50 MACON 71 90 71 91 / 30 30 20 40 ROME 70 83 69 82 / 70 60 50 60 PEACHTREE CITY 71 85 70 87 / 50 40 30 40 VIDALIA 72 92 73 93 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NLISTEMAA AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT THU JUL 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY... ...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND. THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 2, 4:15 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT THU JUL 2 2015
GAZ034-035-047-022045-
GWINNETT GA-BARROW GA-WALTON GA-
415 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...BARROW AND WALTON
COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER GRAYSON...OR
NEAR LAWRENCEVILLE...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...AUBURN...DACULA...GRAYSON...
STATHAM...BETHLEHEM...CARL...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.
LAT...LON 3398 8361 3393 8360 3391 8364 3389 8363
3388 8361 3388 8359 3383 8358 3386 8399
3399 8403 3404 8383
TIME...MOT...LOC 2015Z 260DEG 21KT 3392 8392
DJNSpecial weather statement, Jul 2, 4:16 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUL 2 2015
GAZ072-082>084-095-096-022045-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-JONES GA-HOUSTON GA-BIBB GA-
416 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
JONES...HOUSTON AND BIBB COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM MACON TO NEAR PERRY...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...ROBINS AFB...MARION...ROYAL...
FRANKLINTON...HOUSTON LAKE...CARY...GRISWOLDVILLE...MYRICKS MILL...
BULLARD...FITZPATRICK...CLINCHFIELD AND KATHLEEN.
LAT...LON 3290 8367 3291 8328 3240 8329 3239 8349
3239 8351 3240 8352 3239 8354 3238 8373
TIME...MOT...LOC 2016Z 253DEG 26KT 3285 8365 3244 8369Special weather statement, Jul 2, 4:31 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU JUL 2 2015
GAZ038-039-022100-
OGLETHORPE GA-WILKES GA-
431 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 500 PM EDT...
AT 431 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR LEXINGTON...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...RAYLE...CELESTE...LUNDBERG...JACKSONS
CROSSROADS...DELHI...NEWTOWN...FLORAL HILL...MALLORYSVILLE...
NORMAN...DANBURG...PHILOMATH AND FICKLIN.
LAT...LON 3361 8270 3361 8275 3365 8281 3364 8288
3363 8287 3364 8290 3373 8295 3369 8300
3376 8314 3393 8306 3396 8264 3387 8261
3386 8260 3387 8258 3386 8258
TIME...MOT...LOC 2031Z 293DEG 27KT 3382 8302
DJNSpecial weather statement, Jul 2, 4:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU JUL 2 2015
GAZ076-085-086-022130-
JOHNSON GA-EMANUEL GA-JEFFERSON GA-
440 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...EMANUEL AND JEFFERSON
COUNTIES UNTIL 530 PM EDT...
AT 439 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 8 MILES EAST OF
WRIGHTSVILLE...MOVING EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...TWIN CITY...SUMMERTOWN...KITE...MODOC...COLEMANS LAKE...
BLUNDALE...DELLWOOD...MEEKS...THREE POINTS...NEW HOME AND CANOOCHEE.
LAT...LON 3260 8214 3261 8266 3278 8267 3279 8262
3281 8258 3285 8231 3284 8232 3283 8230
3283 8226 3280 8221 3282 8216
TIME...MOT...LOC 2039Z 266DEG 31KT 3272 8258Special weather statement, Jul 2, 4:42 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU JUL 2 2015
GAZ035-037-047-049-022115-
MORGAN GA-OCONEE GA-BARROW GA-WALTON GA-
442 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...BARROW AND
WALTON COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BETWEEN...OR
NEAR MONROE...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...WATKINSVILLE...LOGANVILLE...WALNUT GROVE...NORTH HIGH
SHOALS...BOSTWICK...BETWEEN...GOOD HOPE...BISHOP...JERSEY...
NICHOLASVILLE...GRATIS...CAMPTON...EBENEZER...BOLD SPRINGS...
PANNELL...HERNDONVILLE...YOUTH...WINDSOR AND EASTVILLE.
LAT...LON 3390 8341 3361 8346 3375 8390 3387 8387
3392 8381
TIME...MOT...LOC 2042Z 280DEG 24KT 3383 8379
DJNSpecial weather statement, Jul 2, 4:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT THU JUL 2 2015
GAZ097-108>113-022145-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TELFAIR GA-
WILCOX GA-
448 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...MONTGOMERY...
LAURENS...TOOMBS...TELFAIR AND WILCOX COUNTIES UNTIL 545 PM EDT...
AT 448 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER MCRAE...
MOVING EAST AT 45 MPH.
HAZARD...WINDS 40 TO 50 MPH AND PEA SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...ALAMO...MOUNT VERNON...HELENA...LUMBER CITY...GLENWOOD...
MILAN...UVALDA...AILEY...RHINE...SCOTLAND...CHAUNCEY...ALSTON...
JACKSONVILLE...TOWNS...WORKMORE...CEDAR CROSSING...ROCK SPRINGS...
CHARLOTTEVILLE AND CHINA HILL.
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8326 3187 8331 3234 8291 3212 8229
3194 8237 3197 8248 3197 8250 3196 8248
3195 8249 3196 8257 3193 8259 3192 8268
3178 8287 3179 8298
TIME...MOT...LOC 2048Z 274DEG 39KT 3206 8286The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:11 PM EDT | Special Weather Statement | FFC | Laurens | 64 min |
| Jul 1, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 52 min |
| Jul 1, 8:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jul 1, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 64 min |
| Jul 2, 12:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 12:35 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 2, 12:58 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 1:00 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 2, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 25 min |
| Jul 2, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Jul 2, 1:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 2, 1:47 PM EDT | Special Weather Statement | FFC | Murray, Walker, Whitfield | 43 min |
| Jul 2, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 42 min |
| Jul 2, 1:53 PM EDT | Special Weather Statement | FFC | Madison | 37 min |
| Jul 2, 2:03 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 2, 2:14 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 31 min |
| Jul 2, 2:20 PM EDT | Special Weather Statement | FFC | Dawson, Gordon, Pickens | 40 min |
| Jul 2, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 2, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 2, 2:38 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jul 2, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 31 min |
| Jul 2, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 41 min |
| Jul 2, 2:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 2, 3:01 PM EDT | Special Weather Statement | FFC | Walker | 44 min |
| Jul 2, 3:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 2, 3:10 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 2, 3:12 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Jul 2, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jul 2, 3:18 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 27 min |
| Jul 2, 3:19 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| Jul 2, 3:25 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 2, 3:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 2, 3:28 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 2, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Jul 2, 3:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 2, 3:52 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 2, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 2, 3:56 PM EDT | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Jul 2, 3:58 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 32 min |
| Jul 2, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 25 min |
| Jul 2, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jul 2, 4:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 2, 4:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 53 min |
| Jul 2, 4:31 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 2, 4:42 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 33 min |
| Jul 2, 4:48 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| Jul 2, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 2, 5:12 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jul 2, 5:43 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 2, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.